Facebook Pixel
EmpowHER Guest

Could I be pregnant? Up to this point I have not missed a pill I always take it on time.

By Anonymous April 19, 2015 - 10:58am
Rate This

Three weeks ago my bf and I had sex he didn't used a condom. I took EC pill an hour after because I got scared the fact that he didn't used a condom. I remember that I was tired after I took it. Last week on Tuesday I notice brown spotting I noticed it again Wednesday also Thursdays this this it was darker Friday I spotted again but it was lighter Saturday I spotted I put on a pad and there are some brown spotting it there is also lines that look brownish red . I'm worry because yesterday I started the placebos and today I had to start my period and I haven't.

Add a Comment1 Comments


Hello and thank you for sharing your question.

You do not need to take EC or use condoms while taking birth control pills.  The birth control is enough alone to prevent pregnancy.  

Both EC and birth control pills contain hormones, when you take both at the same time your cycle will be very disrupted.  The symptoms you are having you not signs of pregnancy but because your hormones are off balance because of the EC.

In the future, don't take EC while taking birth control.  For now, just wait it out and keep taking your birth control pills and your period will eventually return to normal.


April 19, 2015 - 10:28pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!